# SDR GUUA94032043010A

- Difficulty date: April 30, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 30,026 hours, 35,139 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 30204A
- Part serial: 880
- Condition: Weak
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED BRAKES ON LT SIDE OF ACFT SPONGY AND WEAK.  REPLACED NR (1) BRAKE ASSY.
